Aa
A
A
Close
Avatar universal
High blood pressure associated with Lexapro?
I'm 24 years old with no past issues with hypertension.

I was put on Lexapro about 6 months ago for anxiety. After being on lexapro, I started having problems with high blood pressure. Like usually 150/100 or so. It was so weird to me that all of a sudden for 6 months I was having high blood pressure when I never ever before had any issues with it. Then it started giving me anxiety that my bp was so high.

Is this a side effect of Lexapro?
Will it go down after stopping?
Should I get on a bp medicine?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Healthy Living Answerers
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Keep track of your blood pressure
Start Tracking Now
Recent Activity
5265383 tn?1483811956
Blank
aspen2 commented on 4happygnomes's status
Jun 23
5536886 tn?1455830946
Blank
purple1234567 uploaded a new photo
Jun 23
Avatar universal
Blank
Larryshaw1 commented on photo
Jun 20
High Blood Pressure / Hypertension Community Resources